| Catalog Number |
SSF-695 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: capsular contracture baker grade ii-iii.
Event or Problem Description
Healthcare professional reported via nbir a right side capsular contracture baker grade ii-iii.Device has been explanted.
Additional Manufacturer Narrative
Event or Problem Description